# SDR USAA920080548

- Difficulty date: February 18, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N901AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23321
- Aircraft time: 80,043 hours, 30,683 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 183N200323
- Part serial: 2167H
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C12 CHECK - LEFT ELEVATOR HAS DELAMINATION, ELEVATOR STATION 310- 318.  REPAIRED LEFT ELEVATOR, ELEVATOR STATION 310- 318 IAW B757 SRM 51-70-04.
